# SDR AALA202104199029

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 21,508 hours, 2,891 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Deployed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK ESCAPE DEVICE POSITION NO. 1 DEPLOYED AND SEAL BROKEN. REPLACED EMERGENCY DECENT DEVICE IAW 787 AMM 25-61-02.
